# SDR FDEA2023012720084

- Difficulty date: January 12, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102519
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 695 X =  27.5 FOUND   CRACKED. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR CRACKED SEAT TRACK AT STATION 695   X= 27.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION   645 TO STATION 745 X= 27.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
